# SDR USAA060098

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102853
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AFT CARGO STA 1380 BETWEEN STR 26L AND 27L.  CUT OUT DAMAGED AREA, REPAIRED PER EA 97224, DEFECT SIZE: 1.60.
